Drug-induced constipation

@article{Branch2009DruginducedC,
  title={Drug-induced constipation},
  author={R. L. Branch and T. Butt},
  journal={Adverse Drug Reaction Bulletin},
  year={2009},
  volume={&NA;},
  pages={987–990}
}
  • R. L. Branch, T. Butt
  • Published 2009
  • Medicine
  • Adverse Drug Reaction Bulletin
  • Constipation is a common and often debilitating adverse effect of many drugs. Here, we discuss drug classes associated with constipation, including opiates, calcium channel blockers, and anticholinergic agents, and aim to explain the underlying mechanisms involved. 
    8 Citations

    Topics from this paper

    References

    SHOWING 1-10 OF 53 REFERENCES
    Intractable Diarrhea from Carbamazepine
    • 6
    Drug-induced disorders of the colon
    • 8
    Pathology of drug-associated gastrointestinal disease.
    • A. Price
    • Medicine
    • British journal of clinical pharmacology
    • 2003
    • 85
    Risperidone and megacolon.
    • 14
    • PDF
    Insights into opioid action in the intestinal tract.
    • 269
    Management of the adverse effects of clozapine.
    • 178
    • PDF